Publications with P. Koszmider

All publications by Piotr Koszmider and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1015 Koszmider, P., & Shelah, S. (2013). Independent families in Boolean algebras with some separation properties. Algebra Universalis, 69(4), 305–312. arXiv: 1209.0177 DOI: 10.1007/s00012-013-0227-2 MR: 3061090
Sh:1086 Koszmider, P., Shelah, S., & Świȩtek, M. (2018). There is no bound on sizes of indecomposable Banach spaces. Adv. Math., 323, 745–783. arXiv: 1603.01753 DOI: 10.1016/j.aim.2017.11.002 MR: 3725890